International Journal of Mathematical Analysis

Online Edition, Vol. 13, 2019, no. 5-8

Loredana Ciurdariu
      Several applications for a local Young-type inequality
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 5, 205-212
      https://doi.org/10.12988/ijma.2019.9214

Sun-Sook Jin, Yang-Hi Lee
      On the Hyers-Ulam-Rassias stability of an additive-cubic functional equation
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 5, 213-221
      https://doi.org/10.12988/ijma.2019.9320

Luciano Leonardo Luque
      On a generalized Mittag-Leffler function
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 5, 223-234
      https://doi.org/10.12988/ijma.2019.9321

Ozokeraha Christiana Funmilayo
      On certain properties of P-valent functions defined by a generalized Al-Oboudi differential operator
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 5, 235-245
      https://doi.org/10.12988/ijma.2019.9213

S. Kabbadj
      Monotone operator and the inexact entropic proximal point algorithm
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 6, 247-258
      https://doi.org/10.12988/ijma.2019.9427

Younseok Choo
      Some identities on generalized bi-periodic Fibonacci sequences
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 6, 259-267
      https://doi.org/10.12988/ijma.2019.9426

Barah M. Sulaiman, Tahir H. Ismail
      On tri α-compactness in fuzzifying tri-topological spaces
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 6, 269-281
      https://doi.org/10.12988/ijma.2019.9425

Odero Adhiambo Beatrice, J. O. Agure, F. O. Nyamwala
      On numerical range of multiplication operator
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 6, 283-292
      https://doi.org/10.12988/ijma.2019.9632

Kifayat Ullah, Junaid Ahmad, Nabil Mlaiki
      On Noor iterative process for multivalued nonexpansive mappings with application
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 6, 293-307
      https://doi.org/10.12988/ijma.2019.9634

S. Kabbadj
      A new characterization of epi-convergence
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 7, 309-320
      https://doi.org/10.12988/ijma.2019.9736

Yasuo Iida
      The Zygmund F-algebra on the upper half plane
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 7, 321-328
      https://doi.org/10.12988/ijma.2019.9739

Aliou Seck, Alassane Sy, Diaraf Seck
      Asymptotic analysis of a shape functional in incompressible Navier-Stokes flows
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 7, 329-347
      https://doi.org/10.12988/ijma.2019.9631

Tiziano Granucci
      Modified Caccioppoli inequalities for minimizer of anisotropic functionals
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 8, 349-356
      https://doi.org/10.12988/ijma.2019.9738

Sofian Obeidat
      Some new inequalities for h-convex functions
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 8, 357-368
      https://doi.org/10.12988/ijma.2019.9741

Ranjit Biswas
      „Region calculus‟ : generalization of Newton calculus
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 8, 369-399
      https://doi.org/10.12988/ijma.2019.9742